# SDR UALA2011050202146

- Difficulty date: April 30, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,125 hours, 8,604 cycles
- Engine: Pwa PW4077
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 11511007
- Part serial: 120
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED HPSOV RIGHT ENGINE BLEED HIGH PRESSURE SHUTOFF VALVE (HPSOV) FAILED OPEN OR CLOSED, OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS  MSG01- LATCHED TAKEOFF ROLL MODE DEPENDENT; HIGH PRESSURE SHUTOFF VALVE (RIGHT) FAILED OPEN.  DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (R) MSG-3610370 LATCHD TO MODE.  REPLACED RIGHT CONTROLLER.  IDLE RAN ENGINE, NO FAULTS NOTED.
